# SDR CALA9900624

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 450.162
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT STA 450.162 IN CENTER AND ON RT SIDE.  THE FLOORBEAM SECTIONS WERE REPLACED IAW SRM 51-30-00.
